# SDR SWAA2022072929764

- Difficulty date: July 12, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 35,652 hours, 21,682 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Deteriorated
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: RIGHT HAND VAPOR BARRIER HAS DETERIORATED REPAIR / [01] VERIFIED FSBRICATION OF VAPOR BARRIER IN BACK SHOP ON N/R 43976/0000/0005 I.A.W BOEING DWG 111A4111 REV:B;[02] VERIFIED STEP 1; VERIFIED FABRICATION OF VAPOR BARRIER IN BACK SHOP ON N/R 43976/0000/0005;[03] TRIMMED; LOCATED AND DRILLED VAPOR BARRIER IAW B737 SRM 51-40-05-0G-0; AND BOEING DWG. #111A1141; REV. A.;[04] VERIFIED STEP 3 C/W  OK TO PRIME VAPOR BARRIER;[05] APPLIED PRIMER TO VAPOR BARRIER IAW B737 AMM 51-21-72-370-804; AND BOEING DWG. #111A1141 REV. A. BARRIER STILL REQUIRES PLACARDS.;[06] VERIFIED STEP 5 C/W;[07] APPLIED ALL REMOVED PLACARDS IAW AMM 11-00-00-201;[08] VERIFIED JOB IS COMPLETE;[09] VERIFIED WORK IS COMPLETE.
